# SDR MDGALJ13669192021

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N1544V
- Make and model: Beech C90A
- Aircraft serial: LJ1366
- Aircraft time: 11,063 hours, 11,799 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 30144
- Part serial: 2597
- Condition: Leaking
- Location: Zone 700
- Part time: 9 hours, 8 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND TAXI TO RAMP RIGHT BRAKE PEDAL WENT TO FLOOR WITH NO BRAKING ACTION. AIRCRAFT STOPPED USING LEFT BRAKE WITH NO FURTHER ISSUE. UPON INSPECTION FLUID WAS FOUND LEAKING FROM RIGHT BRAKE STAT-O SEAL. CALIPER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
